# SDR SUZA20140429001

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N35NK
- Make and model: Lear 35A
- Aircraft serial: 491
- Aircraft time: 16,282 hours, 13,295 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DEPARTED KBCT AT 2125UTC OPERATING AS MEDEVAC 35NK ENROUTE TO CYYZ.  CABIN ALT WAS OBSERVED TO BE CLIMBING THROUGH 6000 FT.  CKLST WAS STARTED & CABIN CONTINUED CLIMB.  CABIN ALT ANNUNCIATOR LIGHT WAS OBSERVED AT 8500.  ACFT CLIMB LEVELED AT FL300, DESCENT REQUESTED & SIGNED FL250 INITIALL.  CHERRY PICKER HAD NO EFFECT WHEN TOGGLED DOWN, BUT HAD IMMEDIATE EFFECT WHEN TOGGLED UP.  AT CABIN ALT OF APPROX 9500, LT EMER PRESSURIZATION VLV ACTUATED, DRIVING CABIN ALT OWN TO APPROX 6000.  EMER WAS DECLARED, IMMEDIATE DESCENT WAS INITIATED DWN TO 10000, THEN 8000 FT.  DECISION WAS MADE TO RETURN TO KBCT & RETURN PATIENT TO ORIGINATING HOSP.  CABIN ALT DESCENDED BETWEEN 6000 & 5000 FT WITH ACFT ALT AT 8000, FOR LANDING INTO KBCT.  CABIN ALT CONTINUED DOWN UNTIL CONVERGENCE AT AROUND 2500, AT WHICH POINT CABIN ALT DESCENDED WITH ACFT ALT.
